RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2014, Volume 17, Number 3, Pages 111–121 (Mi sjim851)  

This article is cited in 1 scientific paper (total in 1 paper)

On a system of nonlinear differential equations of higher dimension

I. A. Uvarovaab

a Sobolev Institute of Mathematics SB RAS, 4 Koptyug av., 630090 Novosibirsk
b Novosibirsk State University, 2 Pirogova st., 630090 Novosibirsk

Abstract: We consider a Cauchy problem for a system of nonlinear differential equations of higher dimension. We prove that for a sufficiently large number of differential equations, the last component of the solution to the Cauchy problem is an approximate solution to the initial value problem for a delay differential equation.

Keywords: system of nonlinear ordinary differential equations of higher dimension, limit theorem, delay differential equation.

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2014, 8:4, 594–603

Bibliographic databases:

UDC: 517.925.5+517.929
Received: 22.07.2014

Citation: I. A. Uvarova, “On a system of nonlinear differential equations of higher dimension”, Sib. Zh. Ind. Mat., 17:3 (2014), 111–121; J. Appl. Industr. Math., 8:4 (2014), 594–603

Citation in format AMSBIB
\Bibitem{Uva14}
\by I.~A.~Uvarova
\paper On a~system of nonlinear differential equations of higher dimension
\jour Sib. Zh. Ind. Mat.
\yr 2014
\vol 17
\issue 3
\pages 111--121
\mathnet{http://mi.mathnet.ru/sjim851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364411}
\transl
\jour J. Appl. Industr. Math.
\yr 2014
\vol 8
\issue 4
\pages 594--603
\crossref{https://doi.org/10.1134/S1990478914040176}


Linking options:
  • http://mi.mathnet.ru/eng/sjim851
  • http://mi.mathnet.ru/eng/sjim/v17/i3/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Demidenko, I. A. Uvarova, “On a class of systems of ordinary differential equations of large dimension”, J. Appl. Industr. Math., 10:2 (2016), 179–191  mathnet  crossref  crossref  mathscinet  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:230
    Full text:73
    References:55
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021